# SDR 2002UALA00258

- Difficulty date: February 11, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 37,781 hours, 13,857 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT SHEAR DECK UPPER SURFACE CORROSION WITH EXCESSIVE MATERIAL LOSS STATION 1680 TO 1682 LBL 10 TO LBL 41.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER AND TWO ANGLES INSTALLED.
